Thyroid UK
82,658 members97,698 posts

Itchy skin

Hi I have GD got a new thing going on itchying (no rash) going on from head to toe , I am on a very small dose of carb 5mg every other day , went to doctor today who seemed to think its a side effect of carb ( after she looked it up in her book) but i have been on carb for 2 years with a 6 month break , just wondering if any one eles has had this stange itchy skin with GD

3 Replies
oldestnewest

Hi Wendy

Yes I get it sometimes and have to take antihistamine for a while. Don't know why it happens but after a couple of weeks of the antihistamine, I can stop taking them and I'm ok again.

I don't change nothing else so no idea what causes it.

1 like
Reply

Might be an allergy? I get itchy if I take in too much sugar, so maybe a candida thing going on. My partner gets it with sugar too.

2 likes
Reply

Hi Dear,

All You Need To Know About Itchy Skin No Rash?

Causes:

Allergic reaction

Dry skin

Drugs

Kidney Failure

Read more check out: jhafi.com/need-know-itchy-s...

Reply

You may also like...